What causes a purple spot on the right foot in a diabetic patient?
Please provide a photo to me...
I understand your concern.
Before running into final conclusion, I want to have a look at the spots myself. Can you please send a photo of them to me?
Do you suffer of any chronic illness like diabetes? cardiovascular? or any other?
That will help guide you accordingly.
Thank you for providing the requested information.
Diabetes is often associated with skin problems like infection or eczema that are difficult to treat.
As you are taking anticoagulant due to stent, that is causing your blood to get thinner and hemorrhage ti take place.
You might have hit the area on your leg causing bruising and color change to purple.
If no pain or itchiness or any other symptom, then, I advise to apply warm and cold compresses alternating for a few days.
Keep good local hygiene and take oral antibiotics. Take good control of the blood sugar levels.
Doppler ultrasound is also advised to evaluate the status of the blood vessels in your legs.
All the best!
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Diabetic foot causes
- What causes diabetes
- What causes red rashes in a diabetic and glaucoma patient
- What causes lump on the right foot in diabetics
- What causes tremors in a diabetic esrd and capd patient
- What causes diabetic neuropathy
- Diabetic foot ulcer causes
- What is the cause of purple toes with diabetes
- What causes hands to turn black in the diabetic patient
- What causes inflammation of feet in a diabetic patient